Finite Automata and Unions of Regular Patterns with Bounded Constant Segments

Antonio Cano, Pedro Garcia. Finite Automata and Unions of Regular Patterns with Bounded Constant Segments. In Jacques Farré, Igor Litovsky, Sylvain Schmitz, editors, Implementation and Application of Automata, 10th International Conference, CIAA 2005, Sophia Antipolis, France, June 27-29, 2005, Revised Selected Papers. Volume 3845 of Lecture Notes in Computer Science, pages 104-115, Springer, 2005. [doi]

Abstract

Abstract is missing.